I am 27 years old and have never had a problem with hair loss. I have fine hair but used to have a lot of it. Anyway, I took plan B a couple times last year and once last month. My husband is about to get a vasectomy, so this won't be an issue again in the future. Anyway, late last fall, after I took Plan B, my hair started falling out like crazy. It is continuing to thin, and I am getting so scared! My hair has never been this thin in my life... I have has a CBC and have seen a dermatologist who really doesn't have an explanation for it. My iron levels are slightly low, and my ferratin is on the lower side of normal, but I can't help but think that plan B has caused this thinning. Has anyone experienced this, or does anyone know if this can cause this? If so, will my hair eventually grow back?
Hair loss is not a reported side effect of Plan B. It can be due to anemia in your case for which you should take iron supplements. You need to pay attention to your diet. Your hair needs vitamins and minerals to grow that it can only get from the bloodstream. So if you want to speed up your hair growth and thickness you should limit the intake of fat and salts. Selenium, zinc and magnesium are some of the minerals that your hair needs and also amino acids and vitamin E will help in growing hairs. You can regularly massage scalp with oil, use protein conditioner to avoid loss and help growing, prevent exposure in hot sun etc.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.